# SDR AWXA200400764

- Difficulty date: July 10, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 13,218 hours, 5,036 cycles
- Engine: Iae V2500A1
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030314
- Part serial: 2540
- Condition: Failed
- Location: Zone 123
- Part time: 14,137 hours, 5,445 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, ON CLIMB OUT, EN ROUTE, RECEIVED ADR NR 1 FAULT MESSAGE, SWITCHED TO ADR NR 3 AND LOST NAV DISPLAY AND PRIMARY FLIGHT DISPLAY INTERNAL REF INFO, TURNED BACK FOR REPAIR. MAINTENANCE REMOVED AND REPLACED NR 1 AIR DATA INERTIAL REFERENCE UNIT (ADIRU) IAW T/C R2A34304, OPERATIONAL CHECK WAS GOOD. FUNCTIONAL CHECK OF ADIRU S/N 2540 CONFIRMED FAILURE OF UNIT, PERFORMED THERMAL CALIBRATION AND ACCOMPLISHED SB 101-34-56 REPLACING THE PCB ASSEMBLY LOW VOLTAGE POWER SUPPLY AND MONITOR. TESTED IAW CMM TP1011, REV. 23.
